# SDR ASAA201906249791

- Difficulty date: June 22, 2019
- Submitted: June 24, 2019
- Operation: Air carrier
- Aircraft: N483AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36350
- Aircraft time: 15,325 hours, 5,006 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Module
- Part number: 233A3201302
- Part serial: F06171
- Condition: Failed
- Location: Window Heat
- Part time: 15,330 hours, 5,007 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE WINDOW OVHT MESSAGE. GROUNDED - YES. BITE CHECKED R/H SIDE WHCU - FAULTS P5-9. REF B737-900 FIM 30-41 TASK 801 & 30-41 TASK 813. RMVD & RPLCD P5-9 MODULE REF B737-900 AMM 30-41-41. OPS NML PER SAME.
